| Model Number |
K10001141 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the olympus flushing pump with no customer allegation.During the initial evaluation of the returned device, a brown and black substance was observed in the water bottle.There was no patient involvement.
Additional Manufacturer Narrative
The date of event is unknown.Additional information will be provided if available.Based on the final investigation of the device the a brown and black substance was found in the water bottle during the initial evaluation was confirmed.Based on the results of the investigation a definitive root cause could not be identified.Should any additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor the field performance of this device.